Alert archive / Iowa / Tornado Warnings in 2006

Tornado Warning 7, NWS Quad Cities, IA

March 12, 2006Lee County, Iowa; Clark County, Missouri

NWS Quad Cities, IA issued this tornado warning at Mar 12, 2006, 9:08 PM CST for Lee County, Iowa; Clark County, Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2006, 9:08 PM CST (03:08 UTC)
Expired
Mar 12, 2006, 10:00 PM CST
In force
52 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Lee County, IA, Clark County, MO

The radar

The Quad Cities radar (KDVN), 156 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 4:49 PM CSTTornado WatchSPC5 hr
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr
Mar 12, 11:49 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 756 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
756 m²/s²
0-3 km storm-relative helicity
1064 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDVN 130308
TORDVN
IAC111-MOC045-130400-
/O.NEW.KDVN.TO.W.0007.060313T0308Z-060313T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
908 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CLARK COUNTY IN NORTHEAST MISSOURI
  SOUTHWESTERN LEE COUNTY IN SOUTHEAST IOWA

* UNTIL 1000 PM CST

* AT 907 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR LURAY...OR ABOUT 10 MILES WEST OF KAHOKA...MOVING EAST
  AT 45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  5 MILES NORTH OF KAHOKA BY 915 PM CST
  5 MILES SOUTH OF CROTON AND 9 MILES NORTH OF WAYLAND BY 925 PM CST
  NEW BOSTON BY 935 PM CST

TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.

HEAVY RAIN MAY OBSCURE THE APPROACH OF THE TORNADO. TAKE SHELTER NOW

THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF GOLF 
BALLS.

LAT...LON 4058 9195 4034 9195 4041 9140 4063 9144

$$

ERVIN
4 follow-up statements
000 
WWUS53 KDVN 130312
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
911 PM CST SUN MAR 12 2006

IAC111-MOC045-130400-
/O.CON.KDVN.TO.W.0007.000000T0000Z-060313T0400Z/
LEE IA-CLARK MO-
911 PM CST SUN MAR 12 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTHERN
CLARK AND SOUTHWESTERN LEE COUNTIES...

AT 905 PM CST...TRAINED SPOTTERS REPORTED A TORNADO ARBELA IN 
SCOTLAND COUNTY.  THIS TORNADO IS NOW LOCATED NEAR LURAY...OR 
ABOUT 9 MILES WEST OF KAHOKA...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  KAHOKA...CLARK CITY...REVERE AND PEAKSVILLE BY 920 PM CST
  FROST ISLAND CA...ST. FRANCISVILLE...VICENNES AND WAYLAND BY 930 PM
  CST
  MOOAR AND SUMMITVILLE BY 935 PM CST

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF GOLF 
BALLS.

LAT...LON 4058 9195 4034 9195 4041 9140 4063 9144

$$

ERVIN
000 
WWUS53 KDVN 130320
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
920 PM CST SUN MAR 12 2006

IAC111-MOC045-130400-
/O.CON.KDVN.TO.W.0007.000000T0000Z-060313T0400Z/
LEE IA-CLARK MO-
920 PM CST SUN MAR 12 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTHERN
CLARK AND SOUTHWESTERN LEE COUNTIES...

AT 916 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR PEAKSVILLE...OR
ABOUT OVER KAHOKA...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  VICENNES BY 925 PM CST
  ARGYLE...CHARLESTON...ST. FRANCISVILLE AND 6 MILES NORTH OF FROST
  ISLAND CA BY 930 PM CST
  NEW BOSTON...5 MILES NORTH OF SUMMITVILLE...5 MILES NORTH OF KEOKUK
  AIRPORT AND 6 MILES NORTH OF MOOAR BY 935 PM CST
  MONTROSE BY 940 PM CST

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF GOLF 
BALLS.

LAT...LON 4058 9195 4034 9195 4041 9140 4063 9144

$$

ERVIN
000 
WWUS53 KDVN 130328 RRA
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
928 PM CST SUN MAR 12 2006

IAC111-MOC045-130400-
/O.CON.KDVN.TO.W.0007.000000T0000Z-060313T0400Z/
LEE IA-CLARK MO-
928 PM CST SUN MAR 12 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR 
NORTHERNEASTERN CLARK AND SOUTHWESTERN LEE COUNTIES...

AT 924 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ARGYLE...OR ABOUT
10 MILES NORTHEAST OF KAHOKA...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  6 MILES NORTH OF SUMMITVILLE...6 MILES NORTH OF KEOKUK AIRPORT AND
  7 MILES NORTH OF MOOAR BY 935 PM CST
  MONTROSE BY 940 PM CST

DAMAGING STRAIGHT-LINE WINDS ARE LIKELY IN ADDITION TO TORNADOES.

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

LAT...LON 4058 9195 4034 9195 4041 9140 4063 9144

$$

ERVIN
000 
WWUS53 KDVN 130406
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 PM CST SUN MAR 12 2006

IAC057-ILC071-130415-
/O.CAN.KDVN.TO.W.0008.000000T0000Z-060313T0415Z/
DES MOINES IA-HENDERSON IL-
1005 PM CST SUN MAR 12 2006

...THE TORNADO WARNING FOR HENDERSON AND EASTERN DES MOINES COUNTIES
IS CANCELLED...

THE SEVERETHUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN 
CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING WIND OVER 60 MPH 
AND GOLF BALL SIZE HAIL.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST MONDAY 
MORNING FOR SOUTHEAST IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST 
MISSOURI.


LAT...LON 4105 9115 4078 9125 4064 9086 4105 9081

$$

ERVIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 12, 2:30 PM CST, 6 hours 38 minutes earlier.

Area forecast discussion, Mar 12, 2:30 PM CST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
230 PM CST SUN MAR 12 2006

.SYNOPSIS...
VERY STRONG EARLY SPRING STORM MOVING OUT OF THE CENTRAL PLAINS THIS
AFTERNOON.  THE LOW WAS CENTERED IN THE SW CORNER OF KS AROUND 19Z.
THE WARM FRONT EXTENDED EAST FROM THE LOW AND RAN ROUGHLY ALONG I70
THROUGH MO.  THE DRY LINE WAS ALREADY INTO EXTREME EASTERN KS.  THE
AIRMASS WAS STILL VERY COOL NORTH OF THE WARM FRONT ACROSS MOST OF
IA AND NRN IL WITH TEMPS RANGING FROM AROUND 50 IN SE IA TO AROUND
40 IN THE NORTH CENTRAL IA.  SOUTH OF THE FRONT AND EAST OF THE DRY
LINE TEMPS WERE IN THE LOW 70S WITH DEWPOINTS AROUND 60 CREATING A
VERY UNSTABLE AIRMASS. A LINE OF SEVERE THUNDERSTORMS WAS ALREADY
ONGOING ALONG THE DRY LINE. ISOLATED STRONG TO SEVERE STORMS WERE
WELL NORTH OF THE WARM FROM OVER SOUTHERN IA.  THESE STORMS WERE
HAIL PRODUCERS. PRECIP FURTHER NORTH IN IA WAS STRATIFYING OUT WITH
JUST SOME EMBEDDED THUNDERSTORMS SHOWING UP NORTH OF I80 IN CENTRAL
IA.

&&

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...
FCST FOR TONIGHT IS PRETTY MUCH DOMINATED BY THE SEVERE THREAT AND
THE MODERATE TO HIGH RISK OUTLOOK IN PLACE OVER MUCH OF THE CWA.
LOCATION OF THE WARM FRONT WILL BE THE KEY TO THE TORNADIC THREAT
OVER THE CWA THIS EVENING.  EXPECT FRONT TO BE NEAR THE IA/MO BORDER
AROUND 00Z WITH BIGGEST PUSH NORTH THROUGH THE SRN HALF OF THE CWA
THIS EVENING AS THE SURFACE MOVES INTO SW IA BY 06Z. EXPECT THE
SEVERE THREAT TO DIMINISH SOME BY 06Z WITH LOSS OF HEATING. HOWEVER
WITH SURFACE AND UPPER SYSTEM STILL TO THE WEST AT 06Z ISOLATED
SEVERE STORMS WILL STILL BE POSSIBLE.  WITH THE SLOWER MOVEMENT OF
THE SYSTEM HAVE UPPED POPS AFTER 06Z TO CATEGORICAL AND LIKELY
ACROSS NERN HALF OF THE CWA.  COLDER AIR RUSHES INTO CWA LATE
TONIGHT AND MONDAY.  LINGERING PCPN WILL CHANGE TO OR MIX WITH SOME
SNOW AS COLD AIR DEEPENS. DEF ZONE WILL SET UP NORTH OF CWA WITH SRN
EDGE CLIPPING NRN MOST COUNTIES OF CWA MONDAY.  WITH CLOUDS/PCPN AND
STRONG CAA...MAX TS MONDAY SHOULD BE DURING THE MORNING WITH TEMPS
FALLING DURING THE DAY.  ALSO WINDS WILL BE QUITE STRONG...GUSTING
OVER 30MPH.  CONDITIONS TO IMPROVE MONDAY NIGHT INTO TUESDAY AS
STRONG SURFACE MOVES INTO SRN CANADA AND SURFACE RIDGE BUILDS INTO
MID MS VALLEY.

LONG TERM...WEDNESDAY THROUGH SUNDAY...
MEDIUM RANGE MODELS CONTINUE TO SHOW ACTIVE ZONAL FLOW OVER THE U.S.
MID TO LATE WEEK.  THERE IS REASONABLY GOOD CONCERNING THE MID WEEK
SYSTEM WITH THE GFS AND EUROPEAN CONVERGING ON A SLOWER SOLUTION
THAN PREVIOUS RUNS HAVE SHOWN.  FOR THIS REASON HAVE ADJUSTED GRIDS
WEDNESDAY FOR A SLOWER ONSET AND KEPT PCPN GOING INTO THE DAY
THURSDAY.  THE ECMWF IS STILL THE WEAKEST AND WARMEST WITH THE
SYSTEM WHILE THE UKMET/GFS ARE STILL SHOWING TEMPS COLD ENUF TO
SUPPORT SNOW FOR OUR NORTHERN COUNTIES.  ALTHOUGH THE GFS HAS WARMED
UP SOME FROM YESTERDAYS RUNS.  WILL CONTINUE R/S NRN FOURTH OF THE
CWA AND R SOUTH EARLY IN THE EVENT THEN TRANSITION TO ALL SNOW NW
AND R/S SE AS SYSTEM MOVES OUT OF THE REGION THURSDAY MORNING.
AFTER THURSDAY WX SHOULD BE DRY AS UPPER/SURFACE RIDGE MOVE THROUGH
THE REGION FRIDAY.  HAVE STARTED TO DROP TEMPS FOR FRIDAY WITH IT
LOOKING MORE LIKELY THAT WERE WILL HAVE A COLD CANADIAN AIRMASS IN
PLACE.  ANOTHER MID LEVEL TROF IS PROGGED TO IMPACT THE REGION LATE
IN THE WEEKEND WHICH IS CONSISTENT WITH YESTERDAYS MODEL RUNS...SO
WENT AHEAD AND INTRODUCED CHANCE POPS FOR SUNDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

DLF
Hazardous weather outlook, Mar 12, 11:23 AM CST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1123 AM CST SUN MAR 12 2006

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131730-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1123 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO HIGH RISK OF SEVERE WEATHER EXISTS ACROSS THE AREA
TODAY. THE TYPE OF SEVERE WEATHER EXPECTED DEPENDS STRONGLY ON HOW
FAR NORTHWARD THE SURFACE WARM FRONT IN SOUTHERN AND CENTRAL
MISSOURI CAN PROGRESS. AT THIS TIME... IT APPEARS LIKELY THAT THE
SURFACE FRONT WILL PUSH AS FAR NORTH AS A LINE FROM SIGOURNEY IOWA
TO MUSCATINE IOWA TO STERLING ILLINOIS. SOUTH OF THE WARM FRONT...
THE AIR WILL BECOME UNSTABLE AS SOUTHEASTERLY FLOW BRINGS WARM AIR
UP FROM THE SOUTH. IN ADDITION... WIND SHEAR WILL BE STRONGEST
SOUTH OF THE FRONT... ESPECIALLY IN THE LOWEST LAYER OF THE
ATMOSPHERE. LOCATIONS SOUTH OF THE WARM FRONT WILL BE MOST AT RISK
FOR SUPERCELL STORMS CAPABLE OF PRODUCING TORNADOES AS WELL AS
LARGE HAIL AND GUSTY WINDS. NORTH OF THE WARM FRONT... THE AIR
WILL BE MORE STABLE CLOSE TO THE GROUND BUT WILL STILL BE UNSTABLE
ALOFT... AND ENOUGH WIND SHEAR WILL BE PRESENT FOR STORMS TO
ORGANIZE INTO SUPERCELLS. THE PRIMARY THREAT FROM STORMS NORTH OF
THE WARM FRONT WILL BE FROM LARGE HAIL. STORMS ARE LIKELY TO
INITIATE BY AROUND 3:00 TO 5:00 PM. STORMS TODAY AND TONIGHT WILL
MOVE QUICKLY TOWARD THE EAST OR NORTHEAST AT 50 MPH OR MORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STORM SYSTEM MOVING FROM THE PACIFIC ON WEDNESDAY AND THURSDAY
WILL BRING RAIN AND SNOW TO THE REGION. THIS SYSTEM HAS THE
POTENTIAL TO PRODUCE SOME ACCUMULATING SNOWFALL IN NORTHERN PARTS
OF THE AREA.

THE LOCALLY HEAVY RAINS POSSIBLE THIS WEEK... AS WELL AS THE
MODERATE RAINS THAT HAVE ALREADY OCCURRED... MAY CAUSE LOCAL
RIVERS TO EXPERIENCE MODERATE RISES. CURRENT RIVER LEVELS ARE
RUNNING NEAR TO BELOW DUE TO THE ONGOING DROUGHT ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE QUAD CITIES.

.EMERGENCY MANAGEMENT COORDINATION...

AN EMERGENCY MANAGEMENT COORDINATION CALL IS SCHEDULED FOR 11:30
AM TODAY.

MAYES

In the hours before

Local storm report, Mar 12, 8:48 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             PACKWOOD                41.13N 92.08W
03/12/2006  E0.50 INCH       JEFFERSON          IA   TRAINED SPOTTER

0826 PM     HAIL             2 N MORRISON            41.84N 89.97W
03/12/2006  E1.00 INCH       WHITESIDE          IL   TRAINED SPOTTER

&&

MIKEZ
Local storm report, Mar 12, 8:49 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
849 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      ROCK ISLAND             41.48N 90.58W
03/12/2006                   ROCK ISLAND        IL   AMATEUR RADIO

            STREET FLOODING. INTERSECTION UNDER WATER AT 11ST AND
            14TH AVE.

0848 PM     HAIL             COLETA                  41.91N 89.80W
03/12/2006  E1.00 INCH       WHITESIDE          IL   EMERGENCY MNGR

&&

DMD
Local storm report, Mar 12, 8:51 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
851 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             MOUNT PLEASANT          40.96N 91.55W
03/12/2006  E0.25 INCH       HENRY              IA   TRAINED SPOTTER

&&

MIKEZ
Local storm report, Mar 12, 8:57 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             MONMOUTH                42.07N 90.88W
03/12/2006  E0.75 INCH       JACKSON            IA   TRAINED SPOTTER

&&

MIKEZ
Local storm report, Mar 12, 9:02 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             PLEASANT GROVE          40.97N 91.28W
03/12/2006  E0.75 INCH       DES MOINES         IA   TRAINED SPOTTER

&&

MIKEZ
Local storm report, Mar 12, 9:07 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SALEM                   40.85N 91.62W
03/12/2006  E0.75 INCH       HENRY              IA   TRAINED SPOTTER

&&

DMD

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:20 PM CSTSevere Thunderstorm WarningDVNDes Moines, Louisa40 min
Mar 12, 7:14 PM CSTSevere Thunderstorm WarningDVNDes Moines28 min
Mar 12, 7:18 PM CSTSevere Thunderstorm WarningDVNVan Buren21 min
Mar 12, 7:35 PM CSTSevere Thunderstorm WarningDVNLouisa28 min
Mar 12, 8:08 PM CSTSevere Thunderstorm WarningDVNMuscatine32 min
Mar 12, 8:16 PM CSTSevere Thunderstorm WarningDVNWashington44 min
Mar 12, 8:26 PM CSTSevere Thunderstorm WarningDVNScott49 min
Mar 12, 8:32 PM CSTTornado WarningDVNVan Buren43 min
Mar 12, 8:44 PM CSTSevere Thunderstorm WarningDVNJefferson38 min
Mar 12, 8:44 PM CSTSevere Thunderstorm WarningDVNCedar31 min
Mar 12, 9:00 PM CSTSevere Thunderstorm WarningDVNDes Moines60 min
Mar 12, 9:12 PM CSTSevere Thunderstorm WarningDVNClinton24 min
Mar 12, 9:19 PM CSTFlash Flood WarningDVNClinton, Muscatine, Scott4 hr
Mar 12, 9:35 PM CSTTornado WarningDVNDes Moines, Lee31 min
Mar 13, 1:06 AM CSTSevere Thunderstorm WarningDVNBuchanan13 min
Mar 13, 1:59 AM CSTSevere Thunderstorm WarningDVNDubuque28 min
Mar 13, 7:29 AM CSTWind AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 13 more11 hr
Mar 12, 6:10 PM CSTSevere Thunderstorm WarningDVNClark31 min
Mar 12, 8:35 PM CSTTornado WarningDVNClark, Scotland40 min

Nearby

Tornado Warnings in Iowa, 2006Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.